Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 818242, 7 pages
http://dx.doi.org/10.1155/2013/818242
Research Article

Adaptive Synchronization of Complex Dynamical Networks Governed by Local Lipschitz Nonlinearlity on Switching Topology

1College of Science, North China University of Technology, Beijing 100144, China
2Department of Automation, Shanghai Jiao Tong University, Shanghai 200240, China
3College of Computer and Information Engineering, Beijing Technology and Business University, Beijing 100048, China
4Department of Industrial Engineering and Management, College of Engineering, Peking University, Beijing 100871, China
5Department of Control Science and Engineering, Key Laboratory of Image Processing and Intelligent Control of Education Ministry of China, Huazhong University of Science and Technology, Wuhan 430074, China

Received 20 December 2012; Accepted 12 August 2013

Academic Editor: Yannick De Decker

Copyright © 2013 Bo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the adaptive synchronization of complex dynamical networks satisfying the local Lipschitz condition with switching topology. Based on differential inclusion and nonsmooth analysis, it is proved that all nodes can converge to the synchronous state, even though only one node is informed by the synchronous state via introducing decentralized adaptive strategies to the coupling strengths and feedback gains. Finally, some numerical simulations are worked out to illustrate the analytical results.